Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 6810415, 9 pages
https://doi.org/10.1155/2017/6810415
Research Article

Mathematical Modeling for Risk Averse Firm Facing Loss Averse Customer’s Stochastic Uncertainty

College of Business Administration, Hongik University, Seoul, Republic of Korea

Correspondence should be addressed to Jinpyo Lee; rk.ca.kignoh@eel.oypnij

Received 24 January 2017; Revised 18 March 2017; Accepted 26 March 2017; Published 11 April 2017

Academic Editor: Huanqing Wang

Copyright © 2017 Seungbeom Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Seungbeom Kim, Jinpyo Lee, and Minjae Park, “Mathematical Modeling for Risk Averse Firm Facing Loss Averse Customer’s Stochastic Uncertainty,” Mathematical Problems in Engineering, vol. 2017, Article ID 6810415, 9 pages, 2017. https://doi.org/10.1155/2017/6810415.